# SDR ASAA2022072539252

- Difficulty date: July 25, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737
- Aircraft serial: 36356
- Aircraft time: 22,167 hours, 6,949 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LIGHT DID NOT TEST PROPERLY FIRST THREE ATTEMPTS. GROUNDED - YES. PERFORMED B737-900 FIM 26-23 TASK 801 FWD (M2236) CEU BITE TEST PASSED W/ NO FAULTS FOUND AT THIS TIME.
